Equations du filtrage non linéaire de la prediction et du lissage. (French) Zbl 0491.93062


93E11 Filtering in stochastic control theory
62M20 Inference from stochastic processes and prediction
93E14 Data smoothing in stochastic control theory
60J60 Diffusion processes
Full Text: DOI


[1] Bensoussan A., Application des inequations variationnelles en controle stochastique (1978)
[2] Clark J. M. C., The design of robust approximations to the stochastic differential equations of non linear filtering in Communication Systems and Random Process Theory (1978)
[3] Davis M. H. A., Z. Wahrscheinlichkeitstheorie ver, Geb 54 pp 125– (1981) · Zbl 0431.60043
[4] Doss H., Ann. Inst. H. Poincar\(eacute; 13 pp 99-- (1977)\)
[5] Fleming W., Soumis à Siam J. Control
[6] Ito, K. Extension of stochastic integrals. in Proc. Internat. Symp. Stock Diff. Equ., Kyoto. Wiley. Ed. K. Ito · Zbl 0409.60060
[7] Krylov N., Math USSR Izvestija 12 pp 336– (1978) · Zbl 0402.60077
[8] Krylov, N. and Rozovskii, B. On the first integrals and Liouville equations for diffusion processes. to appear in Proc. IFIP Conf. on Stoch. Diff. Equ. Visegrad. · Zbl 0474.60049
[9] Kunita H., Non linear filtering for the system with general noise. in Stoch. Cont. Theory and Stoch. Diff. Syst (1979) · Zbl 0429.93060
[10] Kunita H., Stochastic differential equations arising from non linear filtering · Zbl 0527.60067
[11] Lions J. L., Problàemes aux limites dans les E.D.P (1965)
[12] Liptzer R., Statistics of random processes (1977)
[13] Liptzer R., Th. Prob. Appl. 13 (1968)
[14] Pardoux E., Stochastics 3 pp 127– (1979) · Zbl 0424.60067
[15] Pardoux, E. Backward and forward stochastic partial differential equations associated with a non linear filtering problem. in Proc. IEEE 18th Conf on Dec and Cont.
[16] Pardoux E., in Stochastic Systems (1981)
[17] Rozovskii B., (en Russe) ,UMNXXVII 3 pp 213– (1972)
[18] Stroock D. W., Multidimensional diffusion processes (1979) · Zbl 0426.60069
[19] Sussmann H., Ann. of Prob 6 pp 19– (1978) · Zbl 0391.60056
[20] Szpirglas, J. and Mazziotto, G. 1978 ‘.Modèle général de filtrage non linéaire et équations differéntielles stochastiques associées, Vol. 286, 1067–1070. C. R. Acad. Sciences Paris t. · Zbl 0376.60044
[21] Zakai M., Z. Wahrscheinlichkeitstheorie verw. Geb 11 pp 230– (1969) · Zbl 0164.19201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.